Show simple item record

dc.contributor.authorMingueza, David
dc.contributor.authorMontoro López, María Eulalia
dc.contributor.authorPacha Andújar, Juan Ramón
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2014-09-17T10:09:27Z
dc.date.created2013-12-16
dc.date.issued2013-12-16
dc.identifier.citationMingueza, D.; Montoro, M.; Pacha, J. Description of characteristic non-hyperinvariant subspaces in GF(2). "Linear algebra and its applications", 16 Desembre 2013, vol. 439, núm. 12, p. 3734-3746.
dc.identifier.issn0024-3795
dc.identifier.urihttp://hdl.handle.net/2117/24075
dc.description.abstractGiven a square matrix A , an A -invariant subspace is called hyperinvariant (respectively, characteristic) if and only if it is also invariant for all matrices T (respectively, nonsingular matrices T ) that commute with A . Shoda's Theorem gives a necessary and sufficient condition for the existence of characteristic non-hyperinvariant subspaces for a nilpotent matrix in GF(2)GF(2). Here we present an explicit construction for all subspaces of this type.
dc.format.extent13 p.
dc.language.isoeng
dc.publisherElsevier
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshAlgebra
dc.subject.otherHyperinvariant subspaces
dc.subject.otherCharacteristic subspaces
dc.subject.otherShoda's Theorem
dc.titleDescription of characteristic non-hyperinvariant subspaces in GF(2)
dc.typeArticle
dc.subject.lemacÀlgebra
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.identifier.doi10.1016/j.laa.2013.10.025
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::15 Linear and multilinear algebra; matrix theory
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0024379513006599
dc.rights.accessRestricted access - publisher's policy
drac.iddocument15143613
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorMingueza, D.; Montoro, M.; Pacha, J.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameLinear algebra and its applications
upcommons.citation.volume439
upcommons.citation.number12
upcommons.citation.startingPage3734
upcommons.citation.endingPage3746


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain